MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant result for 1 patient tested for troponin t (tnt) on a cobas e801 analyzer.The initial tnt result was 0.0364 ng/ml.The sample was repeated on the same analyzer as well as another analyzer, resulting as 0.003 ng/ml with a data flag both times.The erroneous result was not reported outside of the laboratory.Two more samples from the patient resulted in tnt values of 0.003 ng/ml with a data flag.The reagent lot number and expiration date were requested but not provided.
 
Additional Manufacturer Narrative
The last calibration was on 07-dec-2022 and was acceptable.Qc was also acceptable.No issues were identified during a review of the alarm trace data.A general instrument or reagent problem could not be identified.The cause of the event could not be identified.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16357761
Report Number1823260-2023-00429
Device Sequence Number6918613
Product Code JJE
UDI-Device Identifier04015630920938
UDI-Public04015630920938
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number08454345001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown